# SDR USAA2010092792105

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 37,695 hours, 14,262 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT - DOORS 1L AND 1R EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE.  MX CYCLED EMERGENCY LIGHT SWITCH ON/ OFF.  OPS NORMAL.
